MathSciNet Relay Station
MathSciNet bibliographic data
MR1659969 55N20 (19D10)
Davis, James F.; Lück, Wolfgang Spaces over a category and assembly maps in isomorphism conjectures in $K$- and $L$-theory. $K$-Theory 15 (1998), no. 3, 201–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement